# SDR REXA2016032700496

- Difficulty date: March 27, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK PAX DOOR STEP 832DT HAS CORROSION FRONT & BACK SIDES.  RECEIVED SERVICEABLE STEP INSTALLATION.  COMPLIED WITH ON WO 1012732 8000 0043.
